# SDR UALA2011081504335

- Difficulty date: August 13, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 53,170 hours, 14,826 cycles
- Engine: Pwa PW2037
- System (JASC): 2310 · HF Communications System
- Part: Audio Panel
- Part number: 503111
- Part serial: 94
- Condition: Faulty
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER SIDE TONE INOP ON NR 1 HF RADIO ONLY.   *SUPPLEMENTAL DATA UPDATE*   REPLACED AUDIO SELECT PANEL PER AMM.
